# SDR CALA2013110592680

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,762 hours, 14,226 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO RECENT FUEL IMBALANCE & ASSOCIATED CONFIG LIGHT.  REMOVED RT CENTER OVER RIDE PUMP, INSTALL NEW OVERRIDE PUMP IAW TASK 28-22 -05-404-078-022 PAGE 419.  OPERATIONS CHECKED & LEAK CHECKED GOOD.
